# SDR FDEA201403130494

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 68,641 hours, 15,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA828711
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR PANEL IN COURIER FLIGHT COMPARTMENT IS SPONGY WHEN WEIGHT IS APPLIED ON THE AFFECTED AREA.  FLOOR PANEL REPAIRED IAW SRM 53-00-50 FIGURE 206 REPAIR 2 REVISION 53. FLOOR PANEL REMOVED AND INSTALLED IAW AMM 53-21-04-4 REVISION 78.0. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
